MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypopyon (1913); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 05/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint history and product history records could not be reviewed because the reporting facility did not provide a lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implantation procedure, a patient experienced toxic anterior segment syndrome (tass).Hypopyon was present during the postoperative visit.The patient was treated with a combined antibiotic-corticosteroid ophthalmic medication every hour.The patient's symptoms have resolved.This report is for patient 3 (intraocular lens).
 
Additional Manufacturer Narrative
Corrected information was provided in h.6.In previous report fda patient code (b)(6) was not captured.
 
Additional Manufacturer Narrative
The product was not returned for analysis.Not enough information was provided from the account for further investigation.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11838356
Report Number1119421-2021-01043
Device Sequence Number4308438
Product Code HQL
UDI-Device Identifier00380655093283
UDI-Public00380655093283
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.245
Device Lot NumberASKU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer07/17/2021
08/09/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date08/09/2021
09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BETADINE SWAB; BSS STERILE IRRIGATING SOLUTION; CENTURION HANDPIECE; CENTURION VISION SYSTEM; CUSTOM SURGICAL PACK; DUOVISC; INDOCOLLYZE; LIDOCAINE GEL; PROVISC
Outcome Attributed to Adverse Event Other;
Patient Age54 YR